# SDR CALA0000036

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR WEB CORRODED INSIDE CABIN ATSTA 1140 JUST INSIDE L-2 DOOR.  THE CORROSION WAS REMOVED AND A DOUBLER WAS  INSTALLED IAW SRM 53-01, FIGURE 2 AND 51-10-3.
